# SDR MWEA030415

- Difficulty date: October 13, 2003
- Submitted: October 13, 2003
- Operation: Air carrier
- Aircraft: N805ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48031
- Aircraft time: 40,349 hours, 43,346 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 591140514
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGERON 4 LEFT HAS A CRACK AT STATION 160.  --  FABRICATED AND INSTALLED SPLICE AND LONGERON SECTION.
